# SDR SIMA200315302

- Difficulty date: June 1, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GALLEY EMERGENCY LIGHTS AND RIGHT BULKHEAD EMERGENCY LIGHT WERE INOPERATIVE.  FOUND CONNECTOR BY SERVICE DOOR OVERHEAD CEILING PANEL DISCONNECTED AT P8530.  RECONNECTED CONNECTOR, OPS CHECK GOOD.  (M)
